# SDR ASAA2017090821900

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,320 hours, 4,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FWD CARGO FLOOR PANELS,  FOUND THE FLOORBEAM ANGLE, BS 500L STRINGERS 26L-26R CORRODED.  ACFT GROUNDED.   REMOVED AND REPLACED IAW SRM 51-40-02, AND DWG 143A9481, REV A.
